Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  Infinitely many positive solutions for nonlinear equations with non-symmetric potentials
 
 
Title: Infinitely many positive solutions for nonlinear equations with non-symmetric potentials
Author: Ao, Weiwei
Wei, Juncheng
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 51 (2013) nr. 3-4 pages 761-798
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands